# SDR DALA2024101810180

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0610633) CORROSION ON FWD CARGO BAY ZEE CHANNEL AT STA 420 - STA 500D STR 25L WL 158. REPAIRED ZEE CHANNEL STA 420-500D L/H SIDE FWD CARGO IAW B737 SRM 53-00-53-2R-5.
